MAUDE Adverse Event Report: SG ENDOSCOPY PTE LTD F88 URE-SD FLEXIBLE URETEROSCOPE

SG ENDOSCOPY PTE LTD F88 URE-SD FLEXIBLE URETEROSCOPE
Model Number F88
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing records for subject device were reviewed.Device passed all in-process and final inspection checks.No manufacturing deviations were identified.Subject device was received and successfully decontaminated.Visual inspection identified breach in bending rubber.Device evaluation has been completed.Leak test confirmed air leakage consistent with reported complaint.Working channel integrity was assessed by fluid flush with distal tip blocked, fluid leaked from bending rubber breach, confirming rubber perforation.Breach observed to be located on side adjacent to light guide bundle.Additional visual / functional inspection revealed the following: light guide fiber damage with its sheath showing signs of thermal damage, damaged uv adhesive and suture near bending rubber breach, suture fusing at ends (thermal damage pattern), normal video sensor function but with diminished lumen output as compared to at manufacture.Physical evidence suggests laser activation within working channel perforated channel wall, damaged light guide bundle, and breached bending rubber.Thermal suture damage, light fibre sheath damaqe pattern, and breach location are consistent with laser firing inside channel during use.There are zero (0) prior reports of leak attributed to laser activation within working channel.This is the first occurrence.Risk analysis had previously identified accidental laser firing within device channel risk.Ifu contains warning: "when using laser probes, make sure the laser power is not activated until the probe tip has fully emerged from the working channel, is visible on the surgical display monitor, and the surgical site is clearly identifiable.Activating the laser while the probe is still in the working channel could result in patient injury and damage the flexible ureteroscope." existing warning deemed adequate.Continuous complaint monitoring will be performed with trending review.
 
Event or Problem Description
It was reported that the subject device did not pass the leak test, leak failure was near the distal tip.Device was used once in a ureteroscopy (with laser) procedure prior to failure.There is no report of patient involvement.

Brand Name
F88 URE-SD FLEXIBLE URETEROSCOPE
Common Device Name
FLEXIBLE URETEROSCOPE
Manufacturer (Section D)
SG ENDOSCOPY PTE LTD
77 loyang way
singapore, singapore 50876 5
SN  508765
Manufacturer (Section G)
FONG'S ENGINEERING AND MANUFACTURING
79 loyang way
singapore, 50876 6
SN   508766
Manufacturer Contact
nichiolas lau
77 loyang way
singapore, singapore 50876-5
SN   508765
MDR Report Key24907288
Report Number3038613058-2026-00001
Device Sequence Number13243959
Product Code FGB
UDI-Device Identifier08881300750091
UDI-Public08881300750091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF88
Device Catalogue Number0502388100
Device Lot NumberE/LOTFG-102278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown